# SDR ASAA2017092522038

- Difficulty date: September 25, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,121 hours, 4,628 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 60A0537
- Condition: Faulted
- Location: Apu
- Part time: 10,578 hours, 15,224 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR WILL NOT CONNECT TO BUSS. ACFT GROUNDED.   APU GCU SHOWS FEEDER FAULT.  BITE TESTED & FAULT WENT AWAY.  REMOVED AND INSTALLED A NEW APU STARTER GENERATOR IAW AMM 49-41-21-000-801, AND 49-41-21-400-801.
